# SDR C77A20161103003

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 20,157 hours, 15,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE CENTER FUSELAGE SEAT TRACK. REPAIRED IAW ETD2016-170-096464B.
